Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What is the cause of high heart rate when on hydralazine?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 2109 Questions
My doctor had me taking hydralazine for anxiety for the last 4 to 5 mts and recently it has started my heart rate to go up and my heart pound when I move. My chest doesnt hurt or anything just that. Should I stop taking it???
Posted Mon, 3 Mar 2014 in Hypertension and Heart Disease
Answered by Dr. Benard Shehu 1 hour later
Brief Answer: If no chest pain,can safely continue taking it... Detailed Answer: Hi, Thank you for sharing your concern with XXXXXXX Having high heart rates is a side effect of using hydralazine. I suggest to continue taking it as long as you do not have any chest pain or vertigo. Hope it was of help! Dr.Benard
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor